Schedule

** Timings are in Eastern Daylight Time.

Saturday, April 24, 2021

9:00 – 9:30 AM:
Opening Remarks

Tanishq Sandhu, Founder and Conference Chair, DSAILT

9:30 – 10:00 AM:
Designing AI for Speed

Jennifer Redmon, Chief Data & Analytics Evangelist at Cisco, Forbes Technology Council Member


10:00 – 10:30 AM:
Motion Tracking of Astronauts on Long Duration Missions for Health Monitoring

Sergiu Iliev, Grad Student at CMU, CTO at Spacept

10:30 – 11:00 AM:
Redistributing Mental Health Services

Patrick Liu & Project Team #1 from Georgia Tech

11:00 – 11:30 AM:
Fake News Detection

Rahul Rajan & Project Team #2 from Georgia Tech

11:30 AM – 12:00 PM:
Encrypted Optical Character Recognition

Oishik Saha & Project Team from UT Austin

12:00 – 1:00 PM:
Lunch Break

Lunch & Learn: Postman API Workshop by Abir Pal

1:00 – 2:00 PM:
Corporate Panel Session #1

Zhaoyang Lv, Research Scientist at Facebook Reality Labs Research

Amir Yazdanbakhsh, Research Scientist at Google Brain

Brent Zucker,  Engineering Manager at NCR Software Innovation Lab

Panel Leader: Oishik Saha, President of ML and Data Science Club at U.T. Austin

2:00 – 2:30 PM:
Crop Disease Detection

Sanket Manjesh & Project Team #3 from Georgia Tech

2:30 – 3:00 PM:
Comparative Analyses of the US Automotive Market
U.C. Berkeley Datastory Team

Shunsuke Kinoshita 

Bryce Fang

Aviral Mishra

Ethan Wang

3:00 – 3:15 PM:
15 Minute Break

3:15 – 4:15 PM:
Corporate Panel Session #2

Jonathan Apple, Principal Data Scientist at Microsoft

Bradley Rees, Sr. Manager and RAPIDS cuGraph Lead, NVIDIA

Panel Leader: Vamsi Desu, President of Big Data Big Impact at GT

4:15 – 4:45 PM:
Regional Socieconomic Status

Rahul Chawla & Project Team #4 from Georgia Tech

4:45 – 5:00 PM:
15 Minute Break

5:00 – 6:00 PM:
Start-Up Panel Session, 8VC

Devavrat Shah, Co-founder and CTO of IkigaiLabs, Professor at MIT

Henry Peter, Co-Founder & CTO of Ushur

Ram Yalamanchili, Founder and CEO of Tilda Research

Panel Leader: Bhaskar Ghosh, Partner & CTO at 8VC

Sunday, April 25, 2021

9:00 – 9:45 AM:
A.M. KeynoteA.I., M.L., and the Fourth Industrial Revolution: The Future of Work in a Post-Automation World

Tannya Jajaal, Resource Manager at VMware, Technology Contributor at Forbes Middle East, AI Expert at AI Policy Exchange

9:45 – 10:15 AM:
Advancing Mini City with Technology

Mithil Verma & Project Team #5 from Georgia Tech

10:15 – 10:45 AM:
Solar Irradiance Forecasting

Pranav Khorana & Project Team #6 from Georgia Tech

10:45 – 11:15 AM:
Interpretation, Grounding and Imagination for Machine Intelligence

Ramakrishna Vedantam, Research Scientist at Facebook AI Research (FAIR)

11:15 AM – 12:00 PM:
Closing Remarks/Networking Session

%d bloggers like this: